Conformal subfoliations of prescribed geodesic curvature

Authors

  • Paul Baird
  • Jean-Marie Burel

DOI:

https://doi.org/10.7146/math.scand.a-14420

Abstract

Given a 2-dimensional conformal foliation F of a Riemannian manifold M, the problem of finding a 1-dimensional subfoliation G, conformal in M, whose leaves have prescribed geodesic curvature in the leaves of F is equivalent to a Pfaff differential system on a circle bundle over M. We study such pairs of foliations on a 3- and 4-manifold.

Downloads

Published

2003-12-01

How to Cite

Baird, P., & Burel, J.-M. (2003). Conformal subfoliations of prescribed geodesic curvature. MATHEMATICA SCANDINAVICA, 93(2), 221–239. https://doi.org/10.7146/math.scand.a-14420

Issue

Section

Articles